# SDR ASOA2014122311920

- Difficulty date: November 26, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,540 hours, 26,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR MOUNT PLATE INBD OF RBL 9.00 BETWEEN FS 295.00 AND FS 333.00 THE TOP PLATE IS CORRODED.  BLENDED CORROSION & EVALUATED MOUNT PLATE & CAP PLATE.  PARTS ARE OUT OF LIMITS IN REF TO SRM 51-21-06 & TR 53-27.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH SNIEO 601R386691 AND INSTALLED CAPPING STRIP AND PLATE IAW SRM 51-42-06.
